Return to the Menopause Forum | Post a Follow-Up

 o
Husband allergic to my estrace cream

Posted by ella817 (My Page) on
Sat, Jan 19, 13 at 0:53

I guess I had residue in me three days after using the Estrace cream, that caused stinging pain for my husband. This is not the first time this has happened since starting the cream a few weeks ago. Otherwise, it worked very well for me. My husband now is bothered by the thought of estrogen being applied locally there, and is not interested in having me try the alternatives. He is concerned about absorbing estrogen during sex. There was some residue on him when he experienced the pain. What other alternatives are there for me? The dryness was terrible before the Estrace, and I have weaned off Prempro after using it for 3 1/2 years. I am 52 years old. Is this the end of our sex life?


Follow-Up Postings:

 o
RE: Husband allergic to my estrace cream

i can't understand why anyone would go through the hassle of applying creams that easily sweat off, making them an absolute gamble in terms of dosing. i've been receiving sotopellets every 4 months. they are a dream come true.
the first implant was a little difficult, since i was extremely low on T when i started. the sudden influx created an oil spill on my face and i started to break out in horrible cystic acne. things have settled down and all is well. no creams, no worrying about having them rub off and they are plant derived and very safe. there is no better!

http://www.sottopellelife.com/


 o
RE: Husband allergic to my estrace cream

You should discuss this with your doctor or better yet, your husband should discuss it with his doctor so that you can explore possible alternatives. Although it's not impossible, I sincerely doubt your husband is actually allergic to Estrace. It sounds as though he is hypersensitive to the idea of exposing himself to estradiol. There is nothing reported in literature for Estrace regarding any effects whatsoever for partners of those using it. I use Estrace, and since it becomes absorbed into the tissue, I can't imagine what "residue" would be visible even a few hours after use, let alone three days after application. I hope all goes well!

Here is a link that might be useful: Estrace Vaginal Cream


 o
RE: Husband allergic to my estrace cream

I used Estrace Cream for 5 years and hubby never noticed any side effects. Now me, I did, I would burn sometimes after inserting the applicator full of medicine. I lowered my doeses to 2gm every other night and that seemed to work better. Now i use FemRing and hubby says it feels much better inside, no more mess.


 o Post a Follow-Up

Please Note: Only registered members are able to post messages to this forum.

    If you are a member, please log in.

    If you aren't yet a member, join now!


Return to the Menopause Forum

Information about Posting

  • You must be logged in to post a message. Once you are logged in, a posting window will appear at the bottom of the messages. If you are not a member, please register for an account.
  • Please review our Rules of Play before posting.
  • Posting is a two-step process. Once you have composed your message, you will be taken to the preview page. You will then have a chance to review your post, make changes and upload photos.
  • After posting your message, you may need to refresh the forum page in order to see it.
  • Before posting copyrighted material, please read about Copyright and Fair Use.
  • We have a strict no-advertising policy!
  • If you would like to practice posting or uploading photos, please visit our Test forum.
  • If you need assistance, please Contact Us and we will be happy to help.


Learn more about in-text links on this page here